Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Runny stool for a month

why would stool remine runny for about a month?
Asked On : Fri, 27 May 2011
Answers:  3 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
take liquid diet with plain curd and buttermilk,otherwise get routine investigation of stool and go for proper treatment.
Answered: Fri, 27 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
it may be due to some parasitic infestation like giardia or some endocrine disorders like hyperthyroidism or Addison's disease,or inflamatory bowel disease or celiac disease.
so better to consult a gastroenterologist and get evaluated for it.
take care.
Answered: Fri, 27 May 2011
I find this answer helpful
General & Family Physician Dr. Channabasappa K's  Response
why can''t medical people understand the type of questio asked by peopel?sorry,medical answers will take YOU to wrong path of investigations,every body said stool examination that is 100%good instead of take banana,curd etc,SEE THAT EXCESSIVE MUCOUS SECREATION FROM GUT IS TAKING PLACE IN RESPONCE TO?PATHOLOGY,PSCHOLOGY NEEDE TO BE GET INVSTIGATED BY BOTH INVASIVE&NONINVASIVE TECHNIQUES,THEN ONLY YOUR PROBLEM(MAY BE IT IS SIMPEL OR COMPLEX CAUSE),OTHERWISE YOU ARE IN LIST OF SUFFERER LIFE LONG,HENCE CONSULT SUPER SPECIALIST LIKE GASTRO1ST,ENDOCRINOLOG IF ADVISED BY GASTRO,PSYCHIATRICST IF ADVISED BY BOTH GASTRO&ENDOCRIONOLOGIST,THERE IS PROCEDURE IN ALLOPATHIC SYSTEM,WHICH IS ON PURE SCIENTIFIC&EVIDENCE BASED,GUD LUK
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor